MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000180054

Медицинская библиотека · Hormone research · 1985

Hepatotoxicity from antithyroid drugs.

Vitug A C, Goldman J M

СтатьяПеревод в очереди

Аннотация

We review the cases of hepatic injury from propylthiouracil, methimazole and carbimazole in the English language literature and compare them to cases of agranulocytosis in a recent review. The data on hepatotoxicity confirm the findings for agranulocytosis that low-dose methimazole is safer than propylthiouracil and that methimazole toxicity is more common over 40 years old. In contrast, propylthiouracil hepatotoxicity often occurs in younger patients. Most cases of hepatic injury occur in the first few months of drug therapy as with agranulocytosis. The reason that methimazole typically causes cholestatic hepatitis while propylthiouracil causes cytotoxic hepatitis remains unknown.

Для цитирования: Vitug A C, Goldman J M. Hepatotoxicity from antithyroid drugs.. Hormone research. 1985. DOI: 10.1159/000180054.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.